Követés
Gieri Simonett
Gieri Simonett
E-mail megerősítve itt: vanderbilt.edu - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Moving interfaces and quasilinear parabolic evolution equations
J Prüss, G Simonett
Birkhäuser, 2016
2982016
Classical solutions for Hele-Shaw models with surface tension
J Escher, G Simonett
Advances in Differential Equations 2 (4), 619-642, 1997
2431997
The surface diffusion flow for immersed hypersurfaces
J Escher, UF Mayer, G Simonett
SIAM journal on mathematical analysis 29 (6), 1419-1433, 1998
1851998
Classical solutions of multidimensional Hele--Shaw models
J Escher, G Simonett
SIAM Journal on Mathematical Analysis 28 (5), 1028-1047, 1997
1661997
Bounded -calculus for elliptic operators
H Amann, M Hieber, G Simonett
Differential and Integral Equations 7 (3-4), 613-653, 1994
1651994
The volume preserving mean curvature flow near spheres
J Escher, G Simonett
Proceedings of the american Mathematical Society 126 (9), 2789-2796, 1998
1581998
A center manifold analysis for the Mullins–Sekerka model
J Escher, G Simonett
journal of differential equations 143 (2), 267-292, 1998
1561998
Analytic solutions for a Stefan problem with Gibbs-Thomson correction
J Escher, J Prüss, G Simonett
Walter de Gruyter GmbH & Co. KG 2003 (563), 1-52, 2003
1422003
The Willmore flow near spheres
G Simonett
Differential and Integral Equations 14 (8), 1005-1014, 2001
1402001
Maximal regularity for evolution equations in weighted L_p-spaces
J Prüss, GS Uss
1152003
On the two-phase Navier–Stokes equations with surface tension
G Anger, G Simonett
Interfaces and Free Boundaries 12 (3), 311-345, 2010
1142010
Center manifolds for quasilinear reaction-diffusion systems
G Simonett
Differential and Integral Equations 8 (4), 753-796, 1995
1121995
On convergence of solutions to equilibria for quasilinear parabolic problems
J Prüss, G Simonett, R Zacher
Journal of Differential Equations 246 (10), 3902-3931, 2009
942009
Quasilinear evolutionary equations and continuous interpolation spaces
P Clément, SO Londen, G Simonett
Journal of Differential Equations 196 (2), 418-447, 2004
892004
A numerical scheme for axisymmetric solutions of curvature-driven free boundary problems, with applications to the Willmore flow
UF Mayer, G Simonett
Interfaces and Free Boundaries 4 (1), 89-109, 2002
832002
Existence of analytic solutions for the classical Stefan problem
J Pruss, J Saal, G Simonett
Mathematische Annalen 338 (3), 703-756, 2007
752007
Analyticity of the interface in a free boundary problem
J Escher, G Simonett
Mathematische Annalen 305 (3), 439-460, 1996
721996
H~ -calculus for elliptic operators with non-smooth coefficients
XT Duong, G Simonett
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 10, 201-218, 1997
671997
Self-intersections for the surface diffusion and the volume-preserving mean curvature flow
UF Mayer, G Simonett
Differential and Integral Equations 13 (7-9), 1189-1199, 2000
652000
Analytic solutions for the two-phase Navier-Stokes equations with surface tension and gravity
J Prüss, G Simonett
Parabolic problems, 507-540, 2011
592011
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20